About the author

Avatar

Cancer Fatigue Team

8 Comments

  • I had overain cancers I finished my treatment there months ago nd the problem that I am facing now is in the mornings when I get up my feet feel as if I am walking on hot rocks most of the time my body feels as if someone beats me up and my incision area is still tender as hell after almost two years of having my surgery I would just like to know if all this is within the norm of how life should be after going through chemo the second time around

    • Hi, Pat, thanks for your question. There are some forms of chemotherapy that can cause foot sensitivity, but this depends on the treatment. Tenderness at the incision where the surgery was done can last quite a while. Still, these symptoms may be a result of other medical conditions. We’d advise that you speak to your primary care provider about these symptoms.

      • Thanks for your reply . Yes I have spoken to my primary care provider and each time I walked away with a quesifon sign meaning I never quite understand the answer t was given or I am not sure if my question sad undedstood. Anyway I an beginning to understand some of what’s been happening to my body after chemoterapy just by talking to other individuals who has been through similar cituation and viols you give me an idea of what these other medical conditions could be.tiredness is also a mother big struggle for me lately is that normal or all ths also take some time too

        Very my,h appreciative

  • I am so tired no matter how small my taste may be I really have do rest in between and My feet is really a big
    Deal they really hurt